Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The mathematics program of the Office of Naval Research


Author: Mina Rees
Journal: Bull. Amer. Math. Soc. 54 (1948), 1-5
DOI: https://doi.org/10.1090/S0002-9904-1948-08932-7
Cited work: Bull. Amer. Math. Soc., Volume 53, Number 7 (1947), 639--640
MathSciNet review: 1565006
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08932-7